Translator Disclaimer
2014 Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations
Wei Gu, Ming Wang, Dongfang Li
Abstr. Appl. Anal. 2014(SI40): 1-7 (2014). DOI: 10.1155/2014/304071

Abstract

The present paper is concerned with the relationship between stepsize restriction and nonlinear stability of Runge-Kutta methods for delay differential equations. We obtain a special stepsize condition guaranteeing global and asymptotical stability properties of numerical methods. Some confirmations of the conditions on Runge-Kutta methods are illustrated at last.

Citation

Download Citation

Wei Gu. Ming Wang. Dongfang Li. "Stepsize Restrictions for Nonlinear Stability Properties of Neutral Delay Differential Equations." Abstr. Appl. Anal. 2014 (SI40) 1 - 7, 2014. https://doi.org/10.1155/2014/304071

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022124
MathSciNet: MR3246328
Digital Object Identifier: 10.1155/2014/304071

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top